Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 23, 2016Bibb County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 23, 2016, 5:39 PM EDT for Bibb County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2016, 5:39 PM EDT (21:39 UTC)
Expired
Aug 23, 2016, 6:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS82 KFFC 232139
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE AUG 23 2016
 
GAZ072-082-083-232215-
TWIGGS GA-JONES GA-BIBB GA-
539 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TWIGGS...SOUTHERN JONES
AND EASTERN BIBB COUNTIES UNTIL 615 PM EDT...

AT 538 PM EDT...A STRONG THUNDERSTORM WAS OVER CROSS KEYS...OR OVER
MACON...MOVING NORTH AT 5 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW 
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...CROSS KEYS...ARKWRIGHT AND FRANKLINTON. 

LAT...LON 3273 8350 3271 8361 3292 8374 3296 8353
TIME...MOT...LOC 2138Z 163DEG 10KT 3286 8362 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 23, 3:36 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 23, 3:36 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
336 PM EDT TUE AUG 23 2016

.SHORT TERM /Tonight through Wednesday Night/...
Low pressure trough remains situated across south GA this afternoon.
Scattered afternoon showers and thunderstorms have developed in the
vicinity of the boundary...but should diminish with the loss of
heating. Isolated showers have also developed across the far eastern
CWFA...where there are slightly higher dewpoints. Storms are pulse
in nature. Locally heavy rainfall and gusty winds will be the
primary threats from any storms.

The boundary will continue to lurk across the CWFA tomorrow.
However, somewhat drier air for this time of year is expected to
settle over eastern GA tomorrow...with the highest moisture pooling
along the AL/GA border. Have the best pops in this region, but they
will still be iso/sct in nature.

NListemaa

.LONG TERM /Thursday through Tuesday/...
No major changes made to the extended forecast. High pressure
aloft and at the surface will continue to influence the extended
forecast. Upper level ridging centered west of the forecast area
early Thursday will trek northeast across portions of north GA to
the Appalachians by Saturday and over VA by Sunday/Monday. Weak
high pressure at the surface will yield to southern end of a weak
surface boundary by Saturday, mainly across the mountains/eastern
GA.

Models are in good agreement as far as main features are
concerned, however discrepancies noted in timing/location/strength
of systems, especially tropical system as it approaches Bahamas by
weekend. Will continue to keep an eye on the tropics through
extended period and beyond for impacts to forecast area.

Winds across the area will bring some moisture to the area and
models showing isolated to scattered - mainly afternoon/evening
showers and thunderstorms. Main areas will be north GA each day
where mountains will aid in development with orographic lift, and
central GA Sunday/Monday as tropical moisture in vicinity.
Otherwise, clouds will be mostly scattered, with an increase in
the afternoon as convection develops. This will allow
temperatures to once again climb into the mid 90s across much of
the area each afternoon.

Atwell/01

&&

.AVIATION...
18Z Update...
Think sct/iso showers should remain east of ATL today. Winds will
be a challenge because they are so light...and may go variable at
times. Potentially less coverage of pops tomorrow, but will leave
the VCSH in for now. Winds should remain on the east side.

//ATL Confidence...18Z Update...
Medium confidence winds. High confidence remaining elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  69  92 /  20  20   5   5
Atlanta         73  89  73  91 /  20  30   5   5
Blairsville     65  83  65  86 /  10  30  10  20
Cartersville    71  89  71  92 /  10  30   5   5
Columbus        75  92  73  92 /  20  20   5   5
Gainesville     70  87  71  90 /  20  20   5  10
Macon           73  92  69  93 /  30  10   5   5
Rome            71  90  71  93 /  10  40  10  10
Peachtree City  71  89  69  91 /  20  30   5   5
Vidalia         73  93  70  93 /  20   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...NListemaa
Hazardous weather outlook, Aug 23, 10:32 AM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT TUE AUG 23 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1032 AM EDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
MAINLY OVER CENTRAL GEORGIA. A FEW STORMS WILL BE STRONG WITH
GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAIN WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON...EXCEPT
THURSDAY. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND
FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 23, 1:59 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT TUE AUG 23 2016

GAZ097-098-109>113-231830-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-
159 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN DODGE...
MONTGOMERY...SOUTHEASTERN LAURENS...NORTHWESTERN TOOMBS...
SOUTHWESTERN TREUTLEN AND NORTHERN TELFAIR COUNTIES UNTIL 230 PM
EDT...

AT 158 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR KIBBEE TO NEAR ALAMO TO NEAR JAY BIRD SPRINGS...
AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...LYONS...SOPERTON...ALAMO...MOUNT
VERNON...VIDALIA...HELENA...
GLENWOOD...AILEY...SCOTLAND...HIGGSTON...TARRYTOWN...LITTLE OCMULGEE
STATE PARK...BARNHILL...LOTHAIR...ACHORD...CEDAR
GROVE...KIBBEE...LANDSBURG AND JAY BIRD SPRINGS.

LAT...LON 3222 8231 3207 8262 3204 8295 3223 8318
      3229 8295 3241 8260
TIME...MOT...LOC 1758Z 302DEG 23KT 3232 8250 3219 8280 3219 8301
Special weather statement, Aug 23, 2:23 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE AUG 23 2016

GAZ107>109-231900-
DODGE GA-WILCOX GA-PULASKI GA-
223 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...NORTHWESTERN
WILCOX AND SOUTHERN PULASKI COUNTIES UNTIL 300 PM EDT...

AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER CEDAR CREEK...OR 9
MILES NORTHWEST OF ABBEVILLE...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PINEVIEW...UNION...CEDAR CREEK...FIVE POINTS...FINLEYSON...POPE
CITY... WALLACE AND OCMULGEE BANKS.

LAT...LON 3219 8358 3225 8333 3205 8312 3196 8358
TIME...MOT...LOC 1823Z 337DEG 7KT 3210 8340
Special weather statement, Aug 23, 2:29 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE AUG 23 2016

GAZ110>112-231900-
WHEELER GA-MONTGOMERY GA-TELFAIR GA-
229 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHWESTERN MONTGOMERY
AND EASTERN TELFAIR COUNTIES UNTIL 300 PM EDT...

AT 229 PM EDT...A STRONG THUNDERSTORM WAS OVER LUMBER CITY...OR 8
MILES NORTHWEST OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...ALAMO...LUMBER CITY...GLENWOOD...UVALDA...SCOTLAND...TOWNS...
CHARLOTTEVILLE...JORDAN AND SPRING HILL.

LAT...LON 3213 8289 3224 8275 3200 8248 3197 8248
      3196 8250 3195 8248 3196 8257 3193 8259
      3194 8260 3192 8265 3192 8268 3190 8269
      3190 8270 3186 8276 3185 8279 3184 8278
      3181 8282 3182 8284 3178 8286
TIME...MOT...LOC 1829Z 315DEG 14KT 3194 8272
Special weather statement, Aug 23, 3:15 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT TUE AUG 23 2016

GAZ084-085-097-231945-
JOHNSON GA-WILKINSON GA-LAURENS GA-
315 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN WILKINSON
AND NORTHEASTERN LAURENS COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...A STRONG THUNDERSTORM WAS OVER TUCKERS CROSSROAD...OR
7 MILES WEST OF WRIGHTSVILLE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...WRIGHTSVILLE...EAST DUBLIN...LOVETT...TUCKERS
CROSSROAD...SPANN... MEEKS...DONOVAN...BREWTON AND CHAPPELLS MILL.

LAT...LON 3262 8254 3250 8290 3269 8308 3280 8279
      3279 8277 3277 8277 3279 8271
TIME...MOT...LOC 1915Z 317DEG 18KT 3270 8284
Special weather statement, Aug 23, 3:45 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE AUG 23 2016

GAZ084-085-097-232015-
JOHNSON GA-WILKINSON GA-LAURENS GA-
345 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN WILKINSON
AND NORTHERN LAURENS COUNTIES UNTIL 415 PM EDT...

AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SPANN TO NICKLESVILLE...AND MOVING SOUTHWEST AT
20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBLIN...EAST
DUBLIN...MONTROSE...ALLENTOWN...KITE...LOVETT...TUCKERS
CROSSROAD...SPANN...BREWTON...NICKLESVILLE...SCOTT AND CHAPPELLS
MILL.

LAT...LON 3255 8266 3257 8322 3258 8323 3271 8310
      3269 8251
TIME...MOT...LOC 1944Z 047DEG 17KT 3265 8266 3267 8308
Special weather statement, Aug 23, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE AUG 23 2016

GAZ072-082-083-232215-
TWIGGS GA-JONES GA-BIBB GA-
539 PM EDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TWIGGS...SOUTHERN JONES
AND EASTERN BIBB COUNTIES UNTIL 615 PM EDT...

AT 538 PM EDT...A STRONG THUNDERSTORM WAS OVER CROSS KEYS...OR OVER
MACON...MOVING NORTH AT 5 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...CROSS KEYS...ARKWRIGHT AND FRANKLINTON.

LAT...LON 3273 8350 3271 8361 3292 8374 3296 8353
TIME...MOT...LOC 2138Z 163DEG 10KT 3286 8362

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 1:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 23, 1:33 PM EDTSpecial Weather StatementFFCDodge27 min
Aug 23, 1:44 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 23, 1:47 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox28 min
Aug 23, 1:59 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
Aug 23, 2:23 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 23, 2:29 PM EDTSpecial Weather StatementFFCWheeler31 min
Aug 23, 3:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Aug 23, 3:45 PM EDTSpecial Weather StatementFFCJohnson30 min
Aug 23, 6:22 PM EDTSpecial Weather StatementFFCSumter23 min
Aug 23, 7:08 PM EDTSpecial Weather StatementFFCStewart37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.